MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; JET LAVAGE

IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; JET LAVAGE
Model Number ISEPT-450-USA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 02/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information available, on approximately (b)(6) 2024 and after having been assessed for over a decade, the involved patient underwent microvascular decompression for trigeminal neuralgia.The product was used for irrigation.Post-procedure, the patient developed hydrocephalus and required a vp shunt.Based upon the information provided, symptom management is being achieved, and the shunt should be able to be turned off.
 
Additional Manufacturer Narrative
The feb 2024 event was reported to the manufacturer on 28jan2025.Contact with the physician found that the product has been used consistently for approximately 2 years.While the reported patient condition can develop after this procedure and no direct correlation to the device has been identified, the event is being investigated and reported for completeness.The physician continues to use the product.This report is based upon information provided to the manufacturer.Blank fields indicate that the information was not provided by physician reporting the event, was not available, or was not applicable.This report does not constitute an admission to or conclusion by fda, the manufacturer, or its employees or agents that the device, the manufacturer, or its employees or agents caused, contributed in any way to, or any way is connected with the event(s) described in this report.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.

Brand Name
IRRISEPT ANTIMICROBIAL WOUND LAVAGE
Common Device Name
JET LAVAGE
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway, suite 102
lawrenceville GA 30043 5879
Manufacturer (Section G)
MEDLINE INDUSTRIES (MUNDELEIN PACKAGING)
1 medline place
mundelein IL 60060
Manufacturer Contact
rick holecek
1665 lakes parkway, suite 102
lawrenceville, GA 30043-5879
7708078445
MDR Report Key21469171
Report Number3005706359-2025-00002
Device Sequence Number3492247
Product Code FQH
UDI-Device Identifier10842351190002
UDI-Public10842351190002
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K210536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexMale